Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

ZhETF, Vol. 89, No. 2, p. 482 (August 1985)
(English translation - JETP, Vol. 62, No. 2, p. 273, August 1985 )

The issue content is only available in english translation.

The structure of the nonlinear equations of a magnetized plasma and the problem of the stability of magnetosonic solitons
A.B. Mikhailovskii, G.D. Aburdzhaniya, 0. G. Onishchenko, A.I. Smolyakov

Received: December 24, 1984

PDF (359.5K)

Report problems